Foundations of Computational Mathematics

, Volume 7, Issue 4, pp 405–416 | Cite as

Filled Julia Sets with Empty Interior Are Computable

  • I. Binder
  • M. Braverman
  • M. Yampolsky
Article

Abstract

We show that if a polynomial filled Julia set has empty interior, then it is computable.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Society for Foundations of Computational Mathematics 2006

Authors and Affiliations

  • I. Binder
    • 1
  • M. Braverman
    • 2
  • M. Yampolsky
    • 2
  1. 1.Mathematics Department, University of TorontoToronto, ON M5S 3G4Canada
  2. 2.Department of Computer Science, University of TorontoToronto, ON M5S 3G4Canada

Personalised recommendations